{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T23:50:21Z","timestamp":1777679421756,"version":"3.51.4"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,3,13]]},"DOI":"10.7759\/cureus.105189","type":"journal-article","created":{"date-parts":[[2026,3,13]],"date-time":"2026-03-13T20:07:17Z","timestamp":1773432437000},"source":"Crossref","is-referenced-by-count":1,"title":["Severe Hepatocellular Injury With Transaminases &gt; 20,000 IU\/L in Suspected Repeated Drug Ingestion Despite Undetectable Serum Levels"],"prefix":"10.7759","author":[{"given":"Vismay","family":"Patel","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rubba S","family":"Khan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ajantha","family":"Rangasamy","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rehan","family":"Shah","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jhep.2017.07.005","article-title":"Acetaminophen (APAP) hepatotoxicity-isn't it time for APAP to go away?","volume":"67","author":"Lee WM","year":"2017","unstructured":"Lee WM. Acetaminophen (APAP) hepatotoxicity-isn't it time for APAP to go away?. J Hepatol. 2017, 67:1324-31. 10.1016\/j.jhep.2017.07.005","journal-title":"J Hepatol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.5694\/mja15.00614","article-title":"Summary statement: new guidelines for the management of paracetamol poisoning in Australia and New Zealand","volume":"203","author":"Chiew AL","year":"2015","unstructured":"Chiew AL, Fountain JS, Graudins A, Isbister GK, Reith D, Buckley NA. Summary statement: new guidelines for the management of paracetamol poisoning in Australia and New Zealand. Med J Aust. 2015, 203:215-8. 10.5694\/mja15.00614","journal-title":"Med J Aust"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1542\/peds.55.6.871","article-title":"Acetaminophen poisoning and toxicity","volume":"55","author":"Rumack BH","year":"1975","unstructured":"Rumack BH, Matthew H. Acetaminophen poisoning and toxicity. Pediatrics. 1975, 55:871-6. 10.1542\/peds.55.6.871","journal-title":"Pediatrics"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1080\/15563650500394571","article-title":"Acetaminophen poisoning: an evidence-based consensus guideline for out-of-hospital management","volume":"44","author":"Dart RC","year":"2006","unstructured":"Dart RC, Erdman AR, Olson KR, et al.. Acetaminophen poisoning: an evidence-based consensus guideline for out-of-hospital management. Clin Toxicol (Phila). 2006, 44:1-18. 10.1080\/15563650500394571","journal-title":"Clin Toxicol (Phila)"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.annemergmed.2004.05.005","article-title":"Prospective evaluation of repeated supratherapeutic acetaminophen (paracetamol) ingestion","volume":"44","author":"Daly FF","year":"2004","unstructured":"Daly FF, O'Malley GF, Heard K, Bogdan GM, Dart RC. Prospective evaluation of repeated supratherapeutic acetaminophen (paracetamol) ingestion. Ann Emerg Med. 2004, 44:393-8. 10.1016\/j.annemergmed.2004.05.005","journal-title":"Ann Emerg Med"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2015.07.033","article-title":"The incidence and outcomes of ischemic hepatitis: a systematic review with meta-analysis","volume":"128","author":"Tapper EB","year":"2015","unstructured":"Tapper EB, Sengupta N, Bonder A. The incidence and outcomes of ischemic hepatitis: a systematic review with meta-analysis. Am J Med. 2015, 128:1314-21. 10.1016\/j.amjmed.2015.07.033","journal-title":"Am J Med"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1111\/j.1478-3231.2011.02655.x","article-title":"Hypoxic hepatitis","volume":"32","author":"Henrion J","year":"2012","unstructured":"Henrion J. Hypoxic hepatitis. Liver Int. 2012, 32:1039-52. 10.1111\/j.1478-3231.2011.02655.x","journal-title":"Liver Int"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1002\/hep.20948","article-title":"Acetaminophen-induced acute liver failure: results of a United States multicenter, prospective study","volume":"42","author":"Larson AM","year":"2005","unstructured":"Larson AM, Polson J, Fontana RJ, et al.. Acetaminophen-induced acute liver failure: results of a United States multicenter, prospective study. Hepatology. 2005, 42:1364-72. 10.1002\/hep.20948","journal-title":"Hepatology"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2125.2010.03819.x","article-title":"Overdose pattern and outcome in paracetamol-induced acute severe hepatotoxicity","volume":"71","author":"Craig DG","year":"2011","unstructured":"Craig DG, Bates CM, Davidson JS, Martin KG, Hayes PC, Simpson KJ. Overdose pattern and outcome in paracetamol-induced acute severe hepatotoxicity. Br J Clin Pharmacol. 2011, 71:273-82. 10.1111\/j.1365-2125.2010.03819.x","journal-title":"Br J Clin Pharmacol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1001\/jama.1994.03520230055038","article-title":"Association of acetaminophen hepatotoxicity with fasting and ethanol use","volume":"272","author":"Whitcomb DC","year":"1994","unstructured":"Whitcomb DC, Block GD. Association of acetaminophen hepatotoxicity with fasting and ethanol use. JAMA. 1994, 272:1845-50. 10.1001\/jama.1994.03520230055038","journal-title":"JAMA"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMct0708278","article-title":"Acetylcysteine for acetaminophen poisoning","volume":"359","author":"Heard KJ","year":"2008","unstructured":"Heard KJ. Acetylcysteine for acetaminophen poisoning. N Engl J Med. 2008, 359:285-92. 10.1056\/NEJMct0708278","journal-title":"N Engl J Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/468610-severe-hepatocellular-injury-with-transaminases--20000-iul-in-suspected-repeated-drug-ingestion-despite-undetectable-serum-levels","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,3,13]],"date-time":"2026-03-13T20:07:17Z","timestamp":1773432437000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/468610-severe-hepatocellular-injury-with-transaminases--20000-iul-in-suspected-repeated-drug-ingestion-despite-undetectable-serum-levels"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,3,13]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.105189","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,3,13]]}}}